# SDR DLM88040973

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 31,950 hours, 24,549 cycles
- Engine: Pwa JT8D219
- Engine time: 32,045 hours, 24,795 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7952170553
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD QTY DROPPED TO 3 WITH AMBER LIGHT ON.  GOOD PRESS OF 3000 QTY, NOW MOVING BETWEEN 3 AND 16 QTS.  AMBER LIGHT GOING ON AND OFF WITHOUT REGARD TO QTY SHOWING.  FOUND LEAKING HYD RETURN LINE ON LEFT REV CONTROL VALVE.  TIGHTENED LINE AND LEAK CK'ED GOOD.  CLEANED APU INLET AREA, RAN APU AND PACKS.  NO FOUL ODOR NOTED IN CABIN.
